MAUDE Adverse Event Report: Renata Medical Minima Stent System

Renata Medical Minima Stent System
Model Number FG-0002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, an 8mm minima stent system was implanted by dr.(b)(6) to treat coarctation of the aorta.The patient then underwent the glenn procedure with sano takedown on (b)(6) 2026; this was unrelated to the minima stent implant procedure.On (b)(6) 2026, after the (b)(6) 2026 surgery, dr.(b)(6) performed an echocardiogram and found that the stent had moved approximately 10mm proximal to the lesion.On (b)(6) 2026 another 8mm minima stent system was placed during a subsequent transcatheter procedure to relieve the stenosis.
 
Additional Manufacturer Narrative
The implanting physician (dr.(b)(6)) reported to renata medical that the stent movement was approximately 10mm proximally, above the coarctation.The implanting physician noted that this movement appeared to result from the operating room surgery, as it was neither consistent with the flow of blood nor typical of migration.

Brand Name
Minima Stent System
Common Device Name
Minima Stent System
Manufacturer (Section D)
Renata Medical
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
Renata Medical
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
christina debenedetto
4675 macarthur court
suite 1150
newport beach, CA 92660
+1(203)767-4231
MDR Report Key50791061
Report Number3027098402-2026-00007
Device Sequence Number9570040
Product Code PNF
UDI-Device Identifier00196852805037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0002
Device Catalogue NumberFG-0002
Device Lot NumberZ2460903A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient SexMale
Patient Weight12 LB
Patient RaceWhite